# SDR ASAA2015072812625

- Difficulty date: July 28, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 328 hours, 116 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB4211
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 328 hours, 116 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING TO COMPLETE T/C 78273000, INTERROGATED THE FMC CDU FOR ENGINE FAULTS, ENGINE 1 EEC SHOWS WHEN RECENT FAULTS SELECTED "CH B EEC DATA NOT AVAILABLE - CANNOT ACCESS CH B".  ACFT GROUNDED.  WILL NOT ENTER INTO GROUND TESTS WHEN LINE 4L SELECTED.  IDENT/ CONFIG SHOWS SAME FAULT. CYCLED A/C POWER AND CYCLED 4 EA, C/B'S P18-2 A1, A3, A4, AND A5, NO HELP.  REPLACED NR 1 EEC REF MM 73-21- 60. OPS NORMAL, REF SAME MM REQ'D TESTS.
